Alert archive / Missouri / Flash Flood Watches in 2013

Flash Flood Watch 4, NWS St. Louis, MO

May 28, 20138 counties in Illinois; 12 counties in Missouri

NWS St. Louis, MO issued this flash flood watch at May 28, 2013, 2:51 PM CDT for 8 counties in Illinois; 12 counties in Missouri. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
May 28, 2013, 2:51 PM CDT (19:51 UTC)
Expired
May 29, 2013, 3:53 AM CDT
In force
13 hr
Issued by
NWS St. Louis, MO
Flood severity
None

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Marion County, MO, Monroe County, MO, Montgomery County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 95 km from the middle of the area, began a volume at 19:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1010 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 162 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1010 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
685 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
162 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

867 
WGUS63 KLSX 281951
FFALSX

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
251 PM CDT TUE MAY 28 2013


ILZ058>060-095>099-MOZ018-019-026-027-034>036-041-042-050>052-
291200-
/O.NEW.KLSX.FF.A.0004.130528T1951Z-130529T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-BOONE MO-AUDRAIN MO-CALLAWAY MO-
MONTGOMERY MO-LINCOLN MO-
INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...HANNIBAL...
BOWLING GREEN...COLUMBIA...MEXICO
251 PM CDT TUE MAY 28 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY MORNING...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI...
  INCLUDING THE FOLLOWING COUNTIES...IN ILLINOIS...ADAMS IL...
  BROWN IL...CALHOUN IL...GREENE IL...JERSEY IL...MACOUPIN IL...
  MONTGOMERY IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...BOONE 
  MO...CALLAWAY MO...KNOX MO...LEWIS MO...LINCOLN MO...MARION 
  MO...MONROE MO...MONTGOMERY MO...PIKE MO...RALLS MO AND 
  SHELBY MO.

* THROUGH WEDNESDAY MORNING

* THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL MOVE THROUGH THE
  AREA LATE THIS AFTERNOON AND TONIGHT. THESES THUNDERSTORMS WILL
  PRODUCE HIGH RAINFALL RATES WHICH MAY LEAD TO FLASH FLOODING.

* DUE TO THE SATURATED GROUND AND RECENT HEAVY RAINFALL OVER THIS
  AREA THE PAST COUPLE OF DAYS...THIS ADDITIONAL HEAVY RAIN WILL
  RESULT IN CONDITIONS FAVORABLE FOR FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

GKS
2 follow-up statements
044 
WGUS63 KLSX 290307
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
1007 PM CDT TUE MAY 28 2013

ILZ058>060-098-099-MOZ041-050>052-290415-
/O.CAN.KLSX.FF.A.0004.000000T0000Z-130529T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GREENE IL-MACOUPIN IL-MONTGOMERY IL-CALHOUN IL-JERSEY IL-BOONE MO-
CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-
INCLUDING THE CITIES OF...LITCHFIELD...COLUMBIA
1007 PM CDT TUE MAY 28 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF ILLINOIS AND MISSOURI HAS
BEEN CANCELLED. THE THUNDERSTORM THREAT IS NOW EXPECTED TO BE
FURTHER TO THE NORTH OVER IN NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS. 

$$

ILZ095>097-MOZ018-019-026-027-034>036-042-291200-
/O.CON.KLSX.FF.A.0004.000000T0000Z-130529T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
1007 PM CDT TUE MAY 28 2013

...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

THE FLASH FLOOD WATCH CONTINUES FOR

* PORTIONS OF WEST CENTRAL ILLINOIS AND MISSOURI...INCLUDING THE 
  FOLLOWING COUNTIES...IN WEST CENTRAL ILLINOIS...ADAMS IL...
  BROWN IL AND PIKE IL. IN MISSOURI...AUDRAIN MO...KNOX MO...
  LEWIS MO...MARION MO...MONROE MO...PIKE MO...RALLS MO AND 
  SHELBY MO.

* UNTIL 7 AM CDT WEDNESDAY

* THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL MOVE THROUGH THE
  AREA OVERNIGHT. THESES THUNDERSTORMS WILL PRODUCE HIGH RAINFALL
  RATES WHICH MAY LEAD TO FLASH FLOODING.

* DUE TO THE SATURATED GROUND AND RECENT HEAVY RAINFALL OVER 
  THIS AREA THE PAST COUPLE OF DAYS...THIS ADDITIONAL HEAVY 
  RAIN WILL RESULT IN CONDITIONS FAVORABLE FOR FLASH FLOODING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT FLASH FLOODING IS POSSIBLE BUT NOT
IMMINENT IN THE WATCH AREA. PEOPLE IN THE WATCH AREA SHOULD BE
AWARE OF THE POSSIBILITY OF HEAVY RAINFALL AND FLASH FLOODING.
CHECK YOUR PREPAREDNESS REQUIREMENTS...ESPECIALLY IF YOU LIVE IN
FLOOD PRONE AREAS. STAY INFORMED...AND BE READY FOR QUICK ACTION
IF FLOODING IS OBSERVED OR IF A FLASH FLOOD WARNING IS ISSUED.

&&

$$

TES
964 
WGUS63 KLSX 290853
FFALSX

FLOOD WATCH
NATIONAL WEATHER SERVICE ST LOUIS MO
353 AM CDT WED MAY 29 2013

ILZ095>097-MOZ018-019-026-027-034>036-042-291000-
/O.CAN.KLSX.FF.A.0004.000000T0000Z-130529T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ADAMS IL-BROWN IL-PIKE IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-
MONROE MO-RALLS MO-PIKE MO-AUDRAIN MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
MEXICO
353 AM CDT WED MAY 29 2013

...FLASH FLOOD WATCH IS CANCELLED...

THE FLASH FLOOD WATCH FOR PORTIONS OF WEST CENTRAL ILLINOIS AND
MISSOURI HAS BEEN CANCELLED. THE THREAT OF WIDESPREAD THUNDERSTORMS
WILL LOCALLY HEAVY RAINFALL HAS ENDED ACROSS THE AREA. SPOTTY SHOWERS
OR THUNDERSTORMS ARE STILL POSSIBLE THIS MORNING BUT ANY
ADDITIONAL RAINFALL SHOULD BE LIGHT.

$$

GLASS

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood watch went out at May 28, 12:57 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, May 28, 12:57 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1257 PM CDT TUE MAY 28 2013

.SHORT TERM...(THROUGH LATE THIS AFTERNOON)
ISSUED AT 352 AM CDT TUE MAY 28 2013

DEALING WITH ONGOING MCS...WHICH WILL CONTINUE TO TRACK TO THE
EAST...MAINLY ALONG AND NORTH OF I-70. SOME ADDITIONAL STORMS HAVE
TRIED TO FIRE UP FURTHER SOUTH ALONG LINE...BUT HAVE DIMINISHED
OVER PAST HOUR OR SO. WILL STILL KEEP CHANCE POPS FOR SOUTHERN
PORTIONS OF FORECAST AREA THIS MORNING...WITH HIGHER POPS FURTHER
NORTH. THEN FOCUS SHIFTS BACK TO THE NORTH CLOSER TO THE MAIN
BOUNDARY. HOWEVER...MODELS CONTINUE TO SHOW STORMS POPPING UP
EVERYWHERE AS SEVERAL LITTLE SHORTWAVES SLIDE NORTHEAST INTO
FORECAST AREA THROUGH THE AFTERNOON HOURS. WITH DECENT INSTABILITY
AND PLENTY OF LOW LEVEL MOISTURE WOULD NOT BE SURPRISED TO SEE
STORMS POP UP AT VARIOUS LOCATIONS...BUT DO KEEP HIGHEST POPS FOR
AREAS ALONG AND NORTH OF A JEFFERSON CITY TO LITCHFIELD LINE THIS
AFTERNOON. QPF AMOUNTS WILL BE BETWEEN HALF AN INCH AND AN
INCH...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. HOWEVER...COMPLEX IS
PROGRESSIVE EXITING BY MID MORNING...SO WILL KEEP FLASH FLOOD
WATCH AS IS AND ALLOW IT TO EXPIRE AT 15Z. AS FOR HIGHS...LOW TO
MID 80S EXPECTED...WITH COOLEST TEMPS NORTH WHERE LINGERING PCPN
AND CLOUD COVER COULD KEEP TEMPS EVEN LOWER THAN FORECAST.

BYRD

.LONG TERM...(TONIGHT THROUGH MONDAY)
ISSUED AT 352 AM CDT TUE MAY 28 2013

ACTIVITY TO FOCUS BACK FURTHER TO THE NORTH TONIGHT...THEN
SHIFTING NORTH OUT OF FORECAST AREA ON WEDNESDAY. LOWS TONIGHT
WILL BE IN THE UPPER 60S WITH HIGHS ON WEDNESDAY IN THE MID TO
UPPER 80S.

(WEDNESDAY NIGHT THROUGH MONDAY)

THEN NEXT IN SERIES OF UPPER LEVEL TROFS TO DIG AND SLIDE INTO
REGION BEGINNING LATE WEDNESDAY NIGHT. SO WILL SEE SEVERAL ROUNDS OF
SHOWERS AND THUNDERSTORMS THROUGH THE LAST PART OF THE WORK WEEK AND
INTO THE WEEKEND...BEFORE TAPERING OFF SATURDAY NIGHT AS SURFACE
RIDGE BUILDS IN. DRY AND SLIGHTLY COOLER WEATHER IS EXPECTED FOR
SUNDAY AND MONDAY.

BYRD

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1237 PM CDT TUE MAY 28 2013

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND
MOVE THROUGH THE ST LOUIS METRO AREA EARLY THIS AFTN NEAR A
THUNDERSTORM OUTFLOW BOUNDARY. MOST OF THIS ACTIVITY SHOULD
DISSIPATE LATER THIS AFTN WITH THE FOCUS FOR ADDITIONAL CONVECTION
SHIFTING N TOWARDS UIN LATE THIS AFTN AND TGT AS CONVECTION
DEVELOPS OVER ERN KS AHEAD OF AN UPPER LEVEL DISTURBANCE AND MOVES
NEWD INTO CNTRL AND NERN MO. FOR NOW EXPECT MUCH OF THIS
CONVECTION TO BE JUST N OF COU AND WILL JUST INCLUDE VCTS IN THE
COU TAF FOR THIS AFTN AND EVNG. WITH PUT VCTS IN UIN TAF LATE THIS
AFTN WITH VCTS CONTINUING THIS EVNG ALONG WITH PREVAILING
SHOWERS. MVFR CIGS IN UIN SHOULD GRADUALLY RISE INTO THE VFR
CATAGORY LATER THIS AFTN WITH VFR CONDITIONS EXPECTED AT THE TAF
SITES OUTSIDE OF THE SHOWERS AND STORMS. GUSTY SLY WINDS SHOULD
WEAKEN THIS EVNG...THEN PICK UP AGAIN AND BECOME GUSTY BY LATE
WED MRNG.

SPECIFICS FOR KSTL...WILL LIKELY HAVE AT LEAST ONE MORE BRIEF ROUND
OF SHOWERS AND STORMS EARLY THIS AFTN...THEN MOST OF THE
ADDITIONAL CONVECTION LATER THIS AFTN AND TGT SHOULD BE N/NW OF
STL. WILL HAVE MAINLY DIURNAL CUMULUS CLOUDS THIS AFTN AND AGAIN
LATE WED MRNG AND AFTN...ALONG WITH MID-HIGH LEVEL CONVECTIVE
DEBRIS CLOUDS FROM NEARBY CONVECTION. SLY SFC WINDS SHOULD PICK UP
SOME THIS AFTN...THEN WEAKN THIS EVNG. THESE SLY SFC WINDS WILL
INCREASE AGAIN BY LATE WED MRNG AND BECOME GUSTY.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 28, 4:23 AM CDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
423 AM CDT TUE MAY 28 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-291200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
423 AM CDT TUE MAY 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED ACROSS THE REGION THROUGH TONIGHT...AND
SOME OF THE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS. IN ADDITION...THE STORMS WILL BE PRODUCING LOCALLY HEAVY
RAIN THIS MORNING...SO A FLASH FLOOD WATCH REMAINS IN EFFECT FOR
NORTHEAST AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND PARTS
OF CENTRAL ILLINOIS THROUGH MID MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA
FROM WEDNESDAY THROUGH SATURDAY NIGHT. SOME OF THESE STORMS COULD
BE STRONG TO SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE. IN ADDITION TO STRONG WINDS AND
HAIL...SPOTTERS ARE REQUESTED TO REPORT ANY RAINFALLS OF OVER AN
INCH OR ANY FLOODING THAT THEY OBSERVE.

BYRD

In the hours before

Special weather statement, May 28, 8:51 AM CDT, 6 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
851 AM CDT TUE MAY 28 2013

MOZ061-063-281430-
ST. CHARLES MO-ST. LOUIS MO-
851 AM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ST. LOUIS AND CENTRAL ST.
CHARLES COUNTIES UNTIL 930 AM CDT...

AT 848 AM CDT...A STRONG THUNDERSTORM NEAR DEFIANCE...OR 6 MILES
NORTHWEST OF WILDWOOD...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WELDON SPRING...
  COTTLEVILLE...
  ST. PETERS...
  MARYLAND HEIGHTS...
  ST. CHARLES...
  BRIDGETON...
  HARVESTER...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

CVKING
Special weather statement, May 28, 9:35 AM CDT, 5 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
935 AM CDT TUE MAY 28 2013

MOZ059>062-072-281515-
CRAWFORD MO-FRANKLIN MO-GASCONADE MO-ST. CHARLES MO-WARREN MO-
935 AM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WARREN...ST.
CHARLES...GASCONADE...FRANKLIN AND NORTHWESTERN CRAWFORD COUNTIES
UNTIL 1015 AM CDT...

AT 931 AM CDT...THUNDERSTORMS ALONG A LINE EXTENDING FROM CUBA TO
ST. CHARLES WILL CONTINUE TO MOVE NORTHEAST OVER THE SAME AREAS THIS
MORNING. THE STRONGER THUNDERSTORMS WILL PRODUCE PEA SIZE HAIL AND
WIND GUSTS UP TO 40 MPH. TORRENTIAL DOWNPOURS AND FREQUENT DANGEROUS
LIGHTNING WILL ALSO ACCOMPANY THESE STORMS.

LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
  COTTLEVILLE...
  ST. PETERS...
  WELDON SPRING...
  UNION...
  ST. CHARLES...
  VILLA RIDGE...
  GRAY SUMMIT...
  ORCHARD FARMS...
  AUGUSTA...
  DEFIANCE...

TORRENTIAL RAIN...MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY.

CVKING
Local storm report, May 28, 10:28 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 AM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 AM     HEAVY RAIN       MIDDLETOWN              39.13N  91.41W
05/28/2013  M1.50 INCH       MONTGOMERY         MO   TRAINED SPOTTER

            24 HOUR RAINFALL...ENDING AT 8AM THIS MORNING.

&&

TRUETT
Local storm report, May 28, 11:07 AM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1107 AM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1106 AM     HAIL             HICKORY HILL            38.40N  92.36W
05/28/2013  E0.50 INCH       COLE               MO   TRAINED SPOTTER

&&

TRUETT
Special weather statement, May 28, 11:09 AM CDT, 3 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1109 AM CDT TUE MAY 28 2013

MOZ048-049-281700-
COLE MO-OSAGE MO-
1109 AM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OSAGE AND SOUTHEASTERN
COLE COUNTIES UNTIL NOON CDT...

AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR HICKORY HILL...OR 14 MILES SOUTHWEST OF
JEFFERSON CITY...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  LINN...
  ST. THOMAS...
  WARDSVILLE...
  TAOS...
  WESTPHALIA...
  RICH FOUNTAIN...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

CVKING
Special weather statement, May 28, 11:27 AM CDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1127 AM CDT TUE MAY 28 2013

MOZ050-051-281715-
CALLAWAY MO-MONTGOMERY MO-
1127 AM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND EASTERN CALLAWAY
COUNTIES UNTIL 1215 PM CDT...

AT 1122 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CHAMOIS...OR 14 MILES SOUTHEAST OF
FULTON...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BIG SPRING...

CVKING

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 10:29 PM CDTRiver Flood WarningLSXMadison26 days
May 27, 10:29 PM CDTRiver Flood WarningLSXSaint Clair19 days
May 27, 10:29 PM CDTRiver Flood WarningLSXJackson, Randolph43 days
May 28, 4:34 AM CDTRiver Flood WarningLSXBrown8 days
May 28, 10:13 AM CDTFlash Flood WatchLSXJersey, Macoupin, Montgomery107 min
May 27, 9:28 PM CDTRiver Flood WarningLSXLincoln43 hr
May 27, 9:48 PM CDTRiver Flood WarningLSXLincoln23 days
May 28, 2:48 AM CDTSevere Thunderstorm WarningLSXKnox42 min
May 28, 3:07 AM CDTSevere Thunderstorm WarningLSXLewis, Marion, Shelby38 min
May 28, 4:03 AM CDTSevere Thunderstorm WarningLSXAudrain, Callaway, Montgomery, Pike42 min

Nearby

Flash Flood Watches in Missouri, 2013Flash Flood Watches in Illinois, 2013Every flash flood watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.